# SDR FDEA202208071908

- Difficulty date: August 7, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Part number: 183N2007Y8
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR O/B UPPER SURFACE CONDUCTIVE FRAME IS DELAMINATED.    REMOVED & REPLACED -7 ADAPTER PLATE IAW DWG 183N2003 REV G, -5 SPLICE PLATE & CONDUCTIVE FRAME IAW SRM 51-40-02 & DWG 183N2003 REV G & AMM 55-29-00-8.
